Journal cover image

Browse issues


Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2013 Vol. 5 No. 2

 

PagesTitle and authors
145-169Unreliable server M/G/1 queue with multi-optional services and multi-optional vacations
Madhu Jain; G.C. Sharma; Richa Sharma
DOI: 10.1504/IJMOR.2013.052458

170-182Second- and higher-order generalised invexity and duality in mathematical programming
S.K. Padhan; C. Nahak
DOI: 10.1504/IJMOR.2013.052459

183-204Application of tolerance approach to fuzzy goal programming to aggregate production planning
Mohammed Mékidiche; Hocine Mouslim; Abdelkader Sahed
DOI: 10.1504/IJMOR.2013.052460

205-224Fuzzy critical path analysis based on centroid of centroids of fuzzy numbers and new subtraction method
P. Phani Bushan Rao; N. Ravi Shankar
DOI: 10.1504/IJMOR.2013.052461

225-254Study of undiscounted non-linear optimal multiple stopping problems on unbounded intervals
Faouzi Trabelsi
DOI: 10.1504/IJMOR.2013.052462

255-281Threshold results for the inventory cycle offsetting problem
Ernest Croot; Kai Huang
DOI: 10.1504/IJMOR.2013.052463

282-299Stationary and transient analysis of M/M/1 G-queues
R. Sudhesh; K.V. Vijayashree
DOI: 10.1504/IJMOR.2013.052457